# SDR AALA202201131279

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 27,894 hours, 11,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT CABIN DOOR SLIDE DOES NOT INDICATE ARMED AT ALL TIMES. HANDLE WILL NOT STAY FLUSH WITH DOOR. REMOVED AND INSTALLED CORRECT RIVETS AND HI-LOCKS ON L4 DOOR AFT LOWER SERRATED PLATE AND NEW FLOATING NUTPLATE FOR GIRT BAR FITTING. ADJUSTED AFT GIRT BAR FITTING FOR L4 DOOR. ALL WORK PERFORMED PER AMM 52-13-31, 52-13-00, 52-42-12, 25-28-42, AND 25-23-46 AND SRM 51-42-11.
